# SDR RAIA201102280004

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 26,149 hours, 23,073 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB AIRCRAFT MAY HAVE HAD A POSSIBLE LIGHTNING STRIKE.  CREW REPORTED A STRONG O-ZONE SMELL IN CABIN WITH NO VISIBLE SMOKE.  MAINTENANCE INSPECTED AND PERFORMED A LIGHTNING STRIKE INSPECTION.  NO DEFECTS WERE NOTED.
